Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 30, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Dec 7, 2008, 9:24 PM CST for 36 counties in Texas. It took effect at Dec 8, 2008, 8:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2008, 9:24 PM CST (03:24 UTC)
- In effect from
- Dec 8, 2008, 8:00 AM CST
- Expired
- Dec 8, 2008, 6:37 PM CST
- In force
- 11 hr
- Issued by
- NWS Fort Worth, TX
All 36 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 23 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3065 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 080324 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 924 PM CST SUN DEC 7 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST MONDAY... .A DEEPENING LOW PRESSURE SYSTEM IN THE TEXAS PANHANDLE WILL TIGHTEN THE PRESSURE GRADIENT ACROSS NORTH TEXAS MONDAY MORNING. THIS WILL RESULT IN SOUTHERLY WINDS INCREASING TO 20 TO 30 MPH WITH HIGHER GUSTS TO 35 MPH FROM LATE MONDAY MORNING THROUGH EARLY EVENING. THE ADVISORY AREA IS FOR THAT PART OF NORTH TEXAS WEST OF A BONHAM TO TERRELL TO HEARNE LINE TXZ091>094-100>105-115>121-129>134-141>146-156>161-174-081130- /O.NEW.KFWD.WI.Y.0030.081208T1700Z-081209T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 924 PM CST SUN DEC 7 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST MONDAY. A DEEPENING LOW PRESSURE SYSTEM IN THE TEXAS PANHANDLE WILL TIGHTEN THE PRESSURE GRADIENT ACROSS NORTH TEXAS MONDAY MORNING. THIS WILL RESULT IN SOUTHERLY WINDS INCREASING TO 20 TO 30 MPH WITH HIGHER GUSTS TO 35 MPH FROM MIDDAY UNTIL EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
3 follow-up statements
000 WWUS74 KFWD 081000 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 400 AM CST MON DEC 8 2008 ...WIND ADVISORY IN EFFECT TODAY FROM 8 AM TO 8 PM CST... .A DEEPENING LOW PRESSURE SYSTEM IN THE TEXAS PANHANDLE WILL TIGHTEN THE PRESSURE GRADIENT ACROSS NORTH TEXAS TODAY. IN ADDITION...STRONGER WINDS ALOFT WILL MIX DOWN TO THE SURFACE. THIS WILL RESULT IN SOUTHERLY WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 35 MPH. THE ADVISORY AREA IS GENERALLY WEST OF A PARIS..TO CANTON...TO HEARNE LINE. TXZ091>094-100>105-115>121-129>134-141>146-156>161-174-082200- /O.EXT.KFWD.WI.Y.0030.081208T1400Z-081209T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 400 AM CST MON DEC 8 2008 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY GENERALLY WEST OF A PARIS..TO CANTON...TO HEARNE LINE FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING. A DEEPENING LOW PRESSURE SYSTEM IN THE TEXAS PANHANDLE WILL TIGHTEN THE PRESSURE GRADIENT ACROSS NORTH TEXAS TODAY. IN ADDITION...STRONGER WINDS ALOFT WILL MIX DOWN TO THE SURFACE. THIS WILL RESULT IN SOUTHERLY WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 35 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 13
000 WWUS74 KFWD 082153 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 353 PM CST MON DEC 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST... .AN ADVANCING UPPER SYSTEM FROM THE WEST WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS INTO THE EVENING HOURS. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL PREVAIL THROUGH 8 PM. THE ADVISORY AREA IS GENERALLY WEST OF A PARIS..TO CANTON...TO HEARNE LINE. TXZ091>094-100>105-115>121-129>134-141>146-156>161-174-090200- /O.CON.KFWD.WI.Y.0030.000000T0000Z-081209T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 353 PM CST MON DEC 8 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. AN ADVANCING UPPER SYSTEM FROM THE WEST WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS INTO THE EVENING HOURS. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL PREVAIL THROUGH 8 PM. THE ADVISORY AREA IS GENERALLY WEST OF A PARIS..TO CANTON...TO HEARNE LINE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 25
000 WWUS74 KFWD 090037 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 637 PM CST MON DEC 8 2008 ...WIND ADVISORY CANCELED FOR THE WESTERN TWO THIRDS OF NORTH TEXAS THIS EVENING... .APPROACH OF A SURFACE DRYLINE TO THE WEST AND SOME DECOUPLING OF WINDS FROM BOUNDARY LAYER WITH THE ONSET OF NIGHTFALL HAVE RESULTED IN WINDS FALLING BELOW WIND ADVISORY CRITERIA THIS EVENING. TXZ091>094-100>105-115>121-129>134-141>146-156>161-174-090145- /O.CAN.KFWD.WI.Y.0030.000000T0000Z-081209T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 637 PM CST MON DEC 8 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND ADVISORY. THE EARLIER GUSTY SOUTH WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA WITH THE ONSET OF NIGHTFALL. SOUTH WINDS BETWEEN 10 AND 20 MPH...WITH OCCASIONAL GUSTS IN EXCESS OF 25 WILL REMAIN POSSIBLE THIS EVENING...BEFORE WINDS SHIFT SOUTHWEST AND WEAKEN OVERNIGHT. $$ 05/
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 7, 9:18 PM CST, 6 minutes earlier.
Area forecast discussion, Dec 7, 9:18 PM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 918 PM CST SUN DEC 7 2008 .UPDATE... HIGH CLOUDS TO THE WEST WILL SPREAD ACROSS NORTH TEXAS LATER TONIGHT. LOW LEVEL MOISTURE SHOULD BEGIN TO INCREASE LATER TONIGHT WITH STRATUS PUSHING NORTHWARD ACROSS NORTH TEXAS EARLY TUESDAY MORNING AS LOW LEVEL JET STRENGTHENS TO 45-50 KNOTS. A WIND ADVISORY WILL BE NEEDED FROM LATE TUESDAY MORNING UNTIL 600 PM. PRECIPITATION CHANCES WILL BE BEST MONDAY NIGHT...ESPECIALLY EAST OF I-35 WHERE SOME STRONG THUNDERSTORMS ARE POSSIBLE. A STRONG COLD FRONT WILL SPREAD RAPIDLY SOUTHEAST ACROSS THE CWA TUESDAY MORNING WITH A SIGNIFICANT COOL DOWN BEHIND THE FRONT...AND STRONG AND GUSTY WINDS SPREADING ACROSS THE REGION TUESDAY AFTERNOON AND EVENING. ANOTHER WIND ADVISORY FOR TUESDAY AFTERNOON AND EVENING IS LIKELY. HAVE ADJUSTED LOW TEMPS DOWN A LITTLE MORE FOR THURSDAY MORNING AS DEWPOINTS FALL INTO TO TEENS AND WINDS TURN LIGHT. THE PATTERN CHANGE FOR NEXT WEEK CONTINUES TO UNFOLD AS GLOBAL MODELS INDICATE SHIFTING THE EASTERN U.S TROUGH TO THE WEST COAST AND MAKING IT PROGRESSIVE. THIS CHANGE SHOULD OPEN THE DOOR FOR COLD ARCTIC AIR TO SPILL SOUTHWARD INTO THE CENTRAL PLAINS. WHETHER IT CAN MOVE INTO NORTH TEXAS REMAINS UNCERTAIN FOR NOW. 75 && .AVIATION... INCREASING MOISTURE IN THE LOW LEVELS WILL OCCUR AS LOW LEVEL JET DEVELOPS TONIGHT. MODELS DEPICT SATURATION OCCURRING JUST BELOW STRONG INVERSION AT 2000 FT AROUND 9Z. WILL BRING CIGS IN AROUND 1800 FT INTO ALL TAF SITES THEREAFTER. EXPECT MVFR CIGS TO LINGER INTO TOMORROW AFTERNOON WITH STRONG MOISTURE/WARM ADVECTION REGIME IN PLACE. HAVE KEPT PRECIP OUT OF TAFS THROUGH 0Z...BUT SOME SHOWERS WILL BE POSSIBLE...ESPECIALLY INTO MONDAY EVENING. SOUTH WINDS ARE EXPECTED TO CONTINUE AT 15-25KT THROUGH THE PERIOD. BELIEVE WINDS WILL REMAIN SUFFICIENTLY COUPLED TONIGHT TO PRECLUDE ANY MENTION OF LLWS. TR.92 && .PREV DISCUSSION... /ISSUED 300 PM CST SUN DEC 7 2008/ WINDS HAVE NOW STEADIED...AS HAVE TEMPERATURES...BUT WILL KEEP RED FLAG WARNING GOING OVER WRN COUNTIES UNTIL DARK WITH FINE FUELS DORMANT AND DRY. SLY/TIGHT PRESSURE GRADIENT WILL CONTINUE THROUGH MONDAY...KEEPING BREEZY AND ABOVE NORMAL TEMPS ONGOING THROUGH MONDAY AFTERNOON. EXPECTED 35-45KT LLJ LATE TONIGHT WILL DRAW STRATUS/LOW CLOUDS UP INTO NORTH TX READILY BY SUNRISE MONDAY MORNING. FORECAST BECOMES CHALLENGING MONDAY AFTERNOON THROUGH MONDAY NIGHT...AS TO WHERE CAP WILL WEAKEN THE MOST AND WHERE BEST MOISTURE AXIS WILL SET UP WITH MAX HEATING...AS LEAD DISTURBANCE FROM APPROACHING UPPER LOW COMES ACROSS. RIGHT NOW...NE QUADRANT OF NORTH TEXAS SHOULD SEE SCATTERED SHOWERS AND THUNDERSTORMS...TAILING OFF TO ISOLATED OR NOTHING ACROSS THE SW QUADRANT OF NORTH TX. A FEW STRONG STORMS CANNOT BE RULED OUT NORTH-EAST OF DFW METRO WITH WIND SHEAR ALOFT INCREASING...YET INSTABILITY WILL BE MARGINAL...WITH MID LEVEL LAPSE RATES BE THE MAIN DRIVER FOR UPDRAFT MAINTENANCE AFTER DARK TOMORROW EVENING...AS CONVECTION BECOMES ELEVATED. WE WILL FOLLOW SLIGHTLY FASTER ECMWF MODEL ON STRONG COLD FRONT ARRIVING INTO NW COUNTIES TUES MORNING...THEN READILY PUSHING IT ACROSS NORTH TEXAS THROUGH TUES EVENING...WITH FALLING TEMPERATURES DURING THE DAY. SOME LINGERING MOISTURE ACROSS NORTH/EAST COUNTIES MAY LEND TO A BRIEF/LOW CHANCE OF A WINTRY MIX...OR FLURRIES AS MAIN TROUGH AXIS OPENS UP AND LIFTS EAST ACROSS THE REGION. BRISK AND COLD CONDITIONS WILL PREVAIL TUES NIGHT AND WEDNESDAY WITH A REMINDER THAT IT IS DECEMBER HERE IN NORTH TX. COLDEST NIGHT WILL BE WED NIGHT WHEN POLAR HIGH SETTLES WITH CLEAR SKIES AND NW FLOW ALOFT. IT IS FROM THIS TIME OUT AND BEYOND THAT AN AGREEMENT WITH A FEW SURROUNDING OFFICES AND NCEP THAT A LEAN TO THE MORE STABLE AND CONSISTENT ECMWF MODEL OVER THE GFS IS PRUDENT WITH A WARM UP LATE WEEK INTO NEXT WEEKEND...DISCOUNTING GFS QPF NEXT WEEKEND WITH ITS INCONSISTENCIES. SOME INDICATIONS OF SOME ARCTIC AIR THE WEEK AFTER...BUT THIS IS TOO FAR OUT TO HAVE ANY CONFIDENCE IN FORECAST BEYOND DAY 7. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 70 59 59 33 / 5 20 50 20 10 WACO, TX 52 72 61 68 33 / 5 20 30 20 10 PARIS, TX 42 64 57 60 31 / 5 40 80 40 20 DENTON, TX 50 71 55 56 27 / 5 20 50 20 10 MCKINNEY, TX 48 67 57 57 30 / 5 30 60 20 10 DALLAS, TX 52 70 60 60 35 / 5 20 50 20 10 TERRELL, TX 47 68 59 62 35 / 5 20 60 30 10 CORSICANA, TX 49 69 61 69 35 / 5 20 60 30 10 TEMPLE, TX 51 71 61 70 36 / 5 20 30 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM TO 6 PM CST MONDAY FOR TXZ091>094- 100>105-115>121-129>134-141>146-156>161-174. && 92/75
Hazardous weather outlook, Dec 7, 2:20 PM CST, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 220 PM CST SUN DEC 7 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 220 PM CST SUN DEC 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM. THE EXTREME FIRE DANGER WILL ABATE NEAR SUNSET AS GUSTY WINDS SUBSIDE AND FALLING TEMPERATURE RAISE RELATIVE HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY AFTERNOON INTO TUESDAY MORNING...MAINLY ALONG AND EAST OF THE I-35 CORRIDOR. THE SEVERE THREAT STILL APPEARS TO BE LOW. THERE IS A SLIGHT CHANCE OF SNOW OR SLEET TUESDAY EVENING IN EAST TEXAS...GENERALLY ALONG AND EAST OF A LINE FROM DENISON...TO LAKE TAWAKONI...TO CENTERVILLE. NO SIGNIFICANT ACCUMULATION OR DISRUPTIONS TO TRAVEL ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 25
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.